# SDR SWIA200718962

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 17,655 hours, 13,583 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3863 - RIGHT SIDE WINDOW IS CRACKED.  REPLACED WINDOW IAW AM 56-12-01, PNL: NP139322-12, SON OFF: 01052H1484.
